Archive for Mathematical Logic
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Arch. Math. Logic, 2014, Volume 53, Issue 7, Pages 949–967 (Mi aml1)  

On the complexity of the closed fragment of Japaridze's provability logic

F. Pakhomov

Steklov Mathematical Institute, Gubkina str. 8, 119991 Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00888_a
Dynasty Foundation
This work was partially supported by Russian Foundation for Basic Research Grant 12-01-00888_a and Dynasty Foundation.


DOI: https://doi.org/10.1007/s00153-014-0397-4


Bibliographic databases:

Received: 28.05.2013
Accepted:14.08.2014
Language:

Linking options:
  • http://mi.mathnet.ru/eng/aml1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021